# SDR SWAA2022072823739

- Difficulty date: June 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FWD GALLEY G1 BASE IS CRACKED / [01] REMOVED AND REPLACED EXIT SIGN AT FWD GALLEY G1 BASE REF: 33-51-01-960-802.;[02] VERIFIED 1
